# SDR SWAA2023012583003

- Difficulty date: December 18, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LAV TANK SURROUND VERTICAL SUPPORT CRACKED AT STA 863<[01] REMOVED AND REPLACE AFT CARGO LAV TANK SURROUND VERTICAL SUPPORT BRACKET AT STA. 863 IAW SRM 51-40-02.;[02] INSPECTED WORK PERFORMED.
